# SDR USAA002052

- Difficulty date: December 4, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LBL 25 FLOORBEAM AT LWR FAST.S707-712, W1202.5.   CORRECTIVE ACTION: FABRICATED DOUBLER PER EA 68629
